# SDR YENA2025032600336

- Difficulty date: March 23, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N3085J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55132
- Aircraft time: 9,273 hours, 3,642 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2304, SJU-JFK. 'ODOR SIMILAR TO MARKERS ECS NOTED AT12000 DESCENDING TO 11000, EYES BURNED, ALMOST A BITTER TASTE MOUTH; C/W FIM 21-22-00. PERFORMED GVI OF ENGINES AND APU. NO DEFECTS NOTED. COULD NOT REPLICATE ODOR FROM ANY BLEED SOURCE. PERFORMED ENGINE AND APU DUCTING BURNS AS APPLICABLE AND REPLACED BOTH RECIRCULATION FILTERS PER AMP 21-22-03. AC OK FOR CONT SVC.'
